# SDR ASAA2023040242673

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,524 hours, 16,991 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 6043
- Condition: Faulty
- Location: #1 Engine
- Part time: 1,847 hours, 665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN, L/H DUCT PRESSURE WAS 40 PSI AT IDLE, RT DUCT PRESSURE WAS 20 PSI, BOTH PACKS ON, ISOLATION VALVE CLOSED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HIGH STAGE VALVE AND HIGH STAGE REGULATOR REF B737-800 AMM 32-11-06 AND AMM 36-11-07. .
